# SDR SWIA202053468

- Difficulty date: October 19, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 35,009 hours, 30,423 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Door Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR TRACK LOWER BRACKET CRACKED.  FILED CLOSED.  REPLACED FWD CARGO DOOR TRACK LOWER BRACKET, IN REFERENCE TO CRJ 200 SRM.
